# SDR CA101110001

- Difficulty date: November 9, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Emb ERJ170200SU
- Aircraft time: 9,608 hours
- Engine: Ge CF348E5A1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

(CAN) CREW ADVISED FLIGHT DISPATCH THAT 2 PASSENGERS REPORTED A STREAM OF SMOKE FROM THE IFE SCREEN LOCATED AT 13F.  THE POWER WAS REMOVED, SMOKE STOPPED/DISSIPATED.  FOUND AT 13F WITH BAD ELECTRICAL SMELL.  CHECKED CONNECTOR UNDER SEAT J32 IT WAS SECURELY CONNECTED.  CHECKED FOR PROPER VOLTAGE AT J1 (13F) HAD 31.8V.  CHECKED J1 CONNECTOR AND J40.  REPLACED SVDU IP SEQ, D/N S/W.  RAN ON DEMAND SERVICES FOR 20 MIN.
